# SDR CALA2024041201048

- Difficulty date: April 10, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N61881
- Make and model: Boeing 737924ER
- Aircraft serial: 42200
- Aircraft time: 28,686 hours, 10,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A112337
- Condition: Mechanic Error
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-  WHILE PERFORMING EA 4435-03535 REV G STEP B.(C) THE GROUND WIRE HOLE WAS MISLOCATED, REF SHEET 4 VIEW B-B.   DEVIATED FROM STEP B.(1)(C) USING THE EDO ATTACHED AS FIG 1-4 ALLOWING THE USE OF THE HOLE AS IS. PERFORMED GROUND STUD INSTALLATION FOR CWAP NO.2 AS WRITTEN IN TASK CARD 4435-03535- 004.
